UNIGE document Scientific Article
previous document  unige:12220  next document
add to browser collection

Angular Gaussian and Cauchy estimation

Auderset, Claude
Ruh, Ernst A.
Published in Journal of Multivariate Analysis. 2005, vol. 93, no. 1, p. 180 - 197
Abstract This paper proposes a unified treatment of maximum likelihood estimates of angular Gaussian and multivariate Cauchy distributions in both the real and the complex case. The complex case is relevant in shape analysis. We describe in full generality the set of maxima of the corresponding log-likelihood functions with respect to an arbitrary probability measure. Our tools are the convexity of log-likelihood functions and their behaviour at infinity.
Keywords Multivariate CauchyAngular GaussianDirectional and shape analysisMaximum likelihoodDifferential geometryEquivarianceGeodesicsSymmetric spaces
Full text
(ISO format)
AUDERSET, Claude, MAZZA, Christian, RUH, Ernst A. Angular Gaussian and Cauchy estimation. In: Journal of Multivariate Analysis, 2005, vol. 93, n° 1, p. 180 - 197. doi: 10.1016/j.jmva.2004.01.007 https://archive-ouverte.unige.ch/unige:12220

436 hits



Deposited on : 2010-10-22

Export document
Format :
Citation style :